| Model Number |
9500-161 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Product has been received but is pending evaluation.A follow up report will be submitted upon completion.
Additional Manufacturer Narrative
(b)(4).Please disregard initial reporting of this event as this event has now been deemed not reportable.
Event or Problem Description
After submission of the initial mdr, product was received on 5/3/2025 and it was determined this complaint is not reportable per corpft-140202.